# SDR SCNA99758

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LEFT AFT OVERWING EXIT DOOR SELF LUMINESCENT EMERGENCY SIGN FAILS BRIGHTNESS INSPECTION.  REMOVED AND REPLACED THE AFT OVERWING EXIT DOOR SELF LUMINESCENT EMERGENCY SIGN IAW B727 MM 335031.
